17 y/o female depression generalized anxiety disorder ADHD auditory processing disorder and obsessive thinking: Since I've started taking Intuniv, I've been getting really overstimulated and overwhelmed sometimes I think I'm just going to scream! You would think this would be because I'm anxious but compared to other times in my life I'm not that anxious, I just can't handle how "loud" everything is and I've been stimming a lot and feeling like crying. Could this be a side effect of the medication?
When you feel that everything is too loud it is usually your anxiety is kicking into high gear. I get this way and feel like I may loose it. Intuniv is also call Guanfacine. It is used to treat high blood pressure. It is not like a benzo. It is used to help the physical symptoms of anxiety by slowing the racing heart. It does not sound like it is working for you.
You may need a higher dose split though out the day? Best to call your doctor and explain how you are feeling. Have you tried Buspar? Talk to your doctor about your options.
Hope you feel better soon.
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2011 • 4 answers
Posted 18 Apr 2011 • 1 answer
Posted 11 Nov 2011 • 1 answer
Posted 8 May 2014 • 2 answers
My 19 year old son has decided to stop taking his ADHD med Intuniv. He went to see his Dr and the Dr
Posted 10 Feb 2016 • 0 answers